Continuity of lower envelopes
Göğüş, Nihat Gökhan (2017) Continuity of lower envelopes. Optimization, 66 (7). pp. 1055-1063. ISSN 0233-1934 (Print) 1029-4945 (Online)
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/02331934.2017.1330336
The purpose of the paper is to give a complete characterization of the continuity of lower envelopes in the infinite dimensional spaces. The characterization of upper or lower semicontinuity of envelopes, when stated in the language of multifunctions, has a dual geometric character which depends on the upper or lower semicontinuity of the corresponding multifunction.
Repository Staff Only: item control page